Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on Yasmin for four weeks, I have had terrible mood swings, depression type sypmtoms, restless legs and excrutiating nausea. I requested a pill from my GP that would not cause weight gain, however in four weeks I have gained 5 kilos because the only way I was able to control the nausea was to eat every hour or so. I am normally a very strict eater and exercise daily, however I have been unable to find the energy to exercise feeling depressed daily and have slowly spiralled out of control with my moods crying and being angry, very out of character for me. I told my GP that my mother, nanna and aunty all have breast cancer and I have a history of heart problems and yet she prescribed this pill. I will be going off of it in 3 days when my period starts, another GP recommended I try to see the month through once I have started so as not to muck up my period cycle, however was horrified to know a GP had put me on this pill as apparently risks associated with this pill for my age group with my family history are right up there so to speak. Be careful ladies, not all GP's make the right decisions for you, always get a second opinion.

 

Loading...

My friend and her mother-in-law had horrible problems with this birth control as well. She is 22, and her mother-in-law is 40. So it goes to show it can happen to anyone at any age. 
Reply

Loading...